Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The reduction of an arbitrary real square matrix to tridiagonal form using similarity transformations

Author: C. Donald LaBudde
Journal: Math. Comp. 17 (1963), 433-437
MSC: Primary 65.35
MathSciNet review: 0156455
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a new algorithm for reducing an arbitrary real square matrix to tri-diagonal form using real similarity transformations is described. The method is essentially a generalization of a method due to A. S. Householder for accomplishing the same reduction in the case where the matrix is real and symmetric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society